Magidor-Malitz quantifiers in modules

Journal of Symbolic Logic 49 (1):1-8 (1984)
Abstract
We prove the elimination of Magidor-Malitz quantifiers for R-modules relative to certain Q 2 α -core sentences and positive primitive formulas. For complete extensions of the elementary theory of R-modules it follows that all Ramsey quantifiers (ℵ 0 -interpretation) are eliminable. By a result of Baldwin and Kueker [1] this implies that there is no R-module having the finite cover property
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274085
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,655
Through your library
References found in this work BETA
Compact Extensions of L(Q).M. Magidor & J. I. Malitz - 1977 - Annals of Mathematical Logic 11 (2):217--261.
Model-Completions and Modules.Paul Eklof & Gabriel Sabbagh - 1971 - Annals of Mathematical Logic 2 (3):251-295.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Elementary Equivalence for Abelian-by-Finite and Nilpotent Groups.Francis Oger - 2001 - Journal of Symbolic Logic 66 (3):1471-1480.
Compactness and Transfer for a Fragment of L.M. Magidor & J. Malitz - 1977 - Journal of Symbolic Logic 42 (2):261 - 268.
Relative Strength of Malitz Quantifiers.Steven Garavaglia - 1978 - Notre Dame Journal of Formal Logic 19 (3):495-503.
Theories of Modules Closed Under Direct Products.Roger Villemaire - 1992 - Journal of Symbolic Logic 57 (2):515-521.
The Last Word on Elimination of Quantifiers in Modules.Hans B. Gute & K. K. Reuter - 1990 - Journal of Symbolic Logic 55 (2):670-673.
ℵ0-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213 - 220.
Compact Extensions of L(Q).M. Magidor & J. I. Malitz - 1977 - Annals of Mathematical Logic 11 (2):217--261.

Monthly downloads

Added to index

2009-01-28

Total downloads

209 ( #18,590 of 2,158,195 )

Recent downloads (6 months)

1 ( #356,322 of 2,158,195 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums